# SDR REXA2013012100186

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 17,344 hours, 14,842 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4049 (MLI TO DTW) RECEIVED FLAPS FAIL MESSAGE AT 0 DEGREES ON APPROACH INTO DTW.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH(H)(6)(I).  AMOC DATED DECEMBER 7,2012 AND PA AD27-052J.  PERFORMED FREEZE CHECK OF ALL FLAP ACTUATORS.  REPLACED LEFT FLEXSHAFTS 1-5.  REPLACED RIGHT FLEXSHAFTS 1, 3, 5.
